2019
Том 71
№ 7

All Issues

Palyutkin V. G.

Articles: 10
Article (Russian)

Lie-Kac bigroups

Palyutkin V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 5. - pp. 658-666

We define the Lie-Kac bigroups as special double Hilbert algebras canonically associated with ring groups (the Kac algebras) and related to the Lie bialgebras.

Article (Russian)

Distribution of eigenvalues of the Sturm-Liouville problem with slowly increasing potential

Palyutkin V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 6. - pp. 813-825

We establish an asymptotic representation of the function \(\tilde n(R) = \int\limits_0^R {\frac{{n(r) - n(0)}}{r}dr, R \in \Re } \subseteq [0, \infty ), R \to \infty ,\) where n(r) is the number of eigenvalues of the Sturm-Liouville problem on [0,∞) in (λ:¦λ¦≤r) (counting multiplicities). This result is obtained under assumption that q(x) slowly (not faster than In x) increases to infinity as x→∞ and satisfies additional requirements on some intervals \([x_ - (R), x_ + (R)],R \in \Re \) .

Article (Ukrainian)

Uniqueness of the solution of the boundary-value problem with an integral condition for a differential equation in a strip

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 786 – 791

Article (Ukrainian)

Asymptotic behavior of the spectrum of a boundary-value problem with a spectral parameter in the boundary condition

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 783—789

Article (Ukrainian)

Zeros of functions representable by series of simple fractions

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 763–772

Article (Ukrainian)

Asymptotic of the number of zeros of entire functions

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 205–207

Article (Ukrainian)

Uniqueness classes for solutions of the Cauchy problem for an equation with rapidly increasing coefficients

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 262–265

Article (Ukrainian)

An approximate unit in the group algebra of a ring group

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 176–182

Brief Communications (Russian)

On the equivalence of two determinations of a finite annular group

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 402-406

Brief Communications (Russian)

Example of an annular group generated by Lee groups

Kats G. I., Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 1. - pp. 99-105